MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject guidewire was kinked.The subject device was returned for analysis and the device investigation revealed that the subject guidewire was broken/fractured during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the guidewire distal end was noted to be broken/fractured and kinked/bent.No other anomalies were noted.The functional inspection was not required.The reported event ¿guidewire kinked/bent¿ was confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that as per the physician there was severe resistance while advancing the coil within the micro catheter, hence coils were removed and procedure completed with other coils, procedure was uneventful.The wire was kinked and had to use one more wire.As per the additional information, the patients anatomy was moderately tortuous.During analysis, the guidewire was found to be kinked and fractured along the distal tip.A review of the available information indicates that there was difficulty advancing the target coils also.It is possible that the patients anatomy caused some resistance during advancement of the coils and the guidewire, and subsequent kinking to the guidewire.An assignable cause of procedural factors will be assigned to the reported event ¿guidewire kinked/bent¿, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of procedural factors will be assigned to the analyzed event ¿guidewire distal end/tip kinked/bent¿ and ¿guidewire distal tip broken/fractured during use¿, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25212439
Report Number3012931345-2026-00091
Device Sequence Number10574047
Product Code MOF
UDI-Device Identifier07613327508574
UDI-Public(01)07613327508574(17)261113(10)0000586380
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0000586380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL10 MICROCATHETER (STRYKER).; TARGET COIL (STRYKER).
Patient Age40 YR
Patient SexMale